# SDR QXEA200500498

- Difficulty date: March 9, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 14,973 hours, 21,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 623AT HAS FRETTING CORROSION IN COUNTER SINKS.  REPAIRED IAW DHC-8 200 RD 8-57-1715.
